Differential and Integral Equations
- Differential Integral Equations
- Volume 31, Number 11/12 (2018), 871-880.
Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point
We revisit an example of a semi-Riemannian geodesic that was discussed by Musso, Pejsachowicz and Portaluri in 2007 to show that not every conjugate point is a bifurcation point. We point out a mistake in their argument, showing that on this geodesic actually every conjugate point is a bifurcation point. Finally, we provide an improved example which shows that the claim in our title is nevertheless true.
Differential Integral Equations, Volume 31, Number 11/12 (2018), 871-880.
First available in Project Euclid: 25 September 2018
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Marchesi, Giacomo; Portaluri, Alessandro; Waterstraat, Nils. Not every conjugate point of a semi-Riemannian geodesic is a bifurcation point. Differential Integral Equations 31 (2018), no. 11/12, 871--880. https://projecteuclid.org/euclid.die/1537840873